# SDR QXEA0001568

- Difficulty date: May 29, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- NR 2 ENGINE JET PIPE IS CRACKED INTERNALLY AT 2 O''CLOCK POSITION ON FORWARD END.  REPAIRED IAW SPEY MM 72-50.
